# SDR 9516999903

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 2720 · Rudder Control System
- Part: Throw Limiter
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FLAP/RUDDER STOP LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF.  ADJUSTED AUXILIARY RUDDER THROW LIMITER.  OPERATIONAL CHECK GOOD.
